MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(92)90010-u

Медицинская библиотека · The American journal of emergency medicine · 1992

Angioedema associated with lisinopril.

Rees R S, Bergman J, Ramirez-Alexander R

СтатьяПеревод в очереди

Аннотация

Angioedema has been reported to occur in association with all angiotensin-converting enzyme inhibitors used in the United States. We reviewed nine cases of angioedema associated with lisinopril use seen in the emergency department at our hospital among 1,970 patients that had been prescribed lisinopril from March 1989 to May 1990. Cases were considered as probably (six cases) or possibly (three cases) drug related, depending on the temporal relationship of the initiation of therapy and the onset of angioedema. All of the cases had edema of the lips, buccal mucosa, and or face. None presented with laryngeal edema or stridor. The angioedema resolved within 1 to 2 days with diphenhydramine treatment and discontinuation of lisinopril. Our data suggest that the incidence of angioedema associated with lisinopril is greater than that associated with captopril or enalapril.

Для цитирования: Rees R S, Bergman J, Ramirez-Alexander R. Angioedema associated with lisinopril.. The American journal of emergency medicine. 1992. DOI: 10.1016/0735-6757(92)90010-u.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.